MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; See H11
Lot Number 0038450843
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced st-segment elevation requiring medication.During a pulmonary vein isolation procedure to treat paroxysmal atrial fibrillation (af), a farawave ablation catheter was selected for use.The patient was under general anesthesia and pharmacologically paralyzed.Transseptal access was obtained using a versacross rf wire through a non-boston scientific sheath and dilator.Following removal of the wire and dilator, a farawave catheter was advanced into the left atrium.The transseptal sheath was not connected to irrigation, and the irrigation of the farawave catheter was not interrupted while the device was in use.No audible sound suggestive of air being drawn through the sheath or catheter was noted, and no air was visualized within the device or patient.After catheter insertion and prior to ablation, st-segment elevation was observed in the limb leads on electrocardiogram (ecg).Review of the pre-procedure ecg confirmed that no st-segment elevation had been present prior to the procedure.The physician reported the cause of the st-segment elevation was unknown.Nitroglycerin was administered, resulting in resolution of the st-segment elevation within several minutes.After the ecg returned to baseline, the procedure was completed successfully without further patient complications.
 
Event or Problem Description
It was reported that a patient experienced st-segment elevation requiring medication.During a pulmonary vein isolation procedure to treat paroxysmal atrial fibrillation (af), a farawave ablation catheter was selected for use.The patient was under general anesthesia and pharmacologically paralyzed.Transseptal access was obtained using a versacross rf wire through a non-boston scientific sheath and dilator.Following removal of the wire and dilator, a farawave catheter was advanced into the left atrium.The transseptal sheath was not connected to irrigation, and the irrigation of the farawave catheter was not interrupted while the device was in use.No audible sound suggestive of air being drawn through the sheath or catheter was noted, and no air was visualized within the device or patient.After catheter insertion and prior to ablation, st-segment elevation was observed in the limb leads on electrocardiogram (ecg).Review of the pre-procedure ecg confirmed that no st-segment elevation had been present prior to the procedure.The physician reported the cause of the st-segment elevation was unknown.Nitroglycerin was administered, resulting in resolution of the st-segment elevation within several minutes.After the ecg returned to baseline, the procedure was completed successfully without further patient complications.The device was disposed.
 
Additional Manufacturer Narrative
D2a common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.
 
Additional Manufacturer Narrative
D2a common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Additional information - b5, added device was disposed.Investigation summary: with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of st segment elevation.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review performed for the farawave device confirmed that the event of st segment elevation is a known event defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Investigation conclusion: boston scientific has assigned an investigation conclusion code of cause not established and supporting evidence that came to this conclusion.Boston scientific investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.

Brand Name
FARAWAVE?
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50733801
Report Number2124215-2026-48703
Device Sequence Number10591465
Product Code QZI
UDI-Device Identifier00191506043216
UDI-Public(01)00191506043216(17)270128(10)38450843
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0038450843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Agilis 13 Fr sheath (Abbott); Agilis 13 Fr sheath (Abbott).; Versacross wire (BSC); Versacross wire (BSC).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale